Oscillatory solutions of functional differential equations generated by deviation of arguments of mixed type

A. F. Ivanov, Y. Kitamura, T. Kusano, V. N. Shevelo

Research output: Contribution to journalArticlepeer-review

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)645-655
Number of pages11
JournalHiroshima Mathematical Journal
Issue number3
StatePublished - Nov 1982

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this